# SDR AALA201805259008

- Difficulty date: May 15, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151100000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 242GF BETWEEN FR 36 TO FR 42, RBL -Y765 TO RBL -Y254 IN PASSENGER CABIN. REPLACED FLOOR PANEL 242GF PER SRM 53-02-00-300-011 AND IRM 9701 REVISION H.
